# SDR QXEA0300538

- Difficulty date: April 30, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,341 hours, 3,946 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND NACELLE LOWER COWL AFT CONE SUPPORT APPEARS TO HAVE CRACKS.  REPAIRED IAW RD 8/4-71-016.
